HI THE BABY ASPERIN SHOULDN'T CAUSE BLOOD IN THE STOOLS.A BABY ASPERIN IS ONLY 81mgs.I DON'T KNOW WHAT YOU MEAN BY A CHF SIDE EFFECT.THE ONLY WAY YOU CAN BE BLEEDING THROUGH YOUR STOOLS IS ONLY IF YOU HAVE AN ULCER.YOU NEED TO MAKE AN APPOINTMENT WITH YOUR DOCTOR,AND DISCUSS WHAT IS GOING ON.MAKE ONE TOMORROW IF YOU CAN.WHAT COLOR IS THE BLOOD THAT IS IN YOUR STOOL?THAT IS ALL SO IMPORTANT.TAKE CARE OF YOUR SELF.TNT406.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.